# SDR SWAA2021061826352

- Difficulty date: October 24, 2020
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 105.26 AT LT HORIZONTAL STABILIZER / REPLACED RIB OF ACCESS PANEL 331B L.E STA 105.26 AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 186A1001 SHEET 1 REV.B.
